# SDR NACA2024081900003

- Difficulty date: August 19, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 112,311 hours, 19,530 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Converter
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE COOLING PACK SYSTEM CATALYTIC CONVERTER. REMOVED AND REPLACED COOLING PACK SYSTEM CATALYTIC CONVERTER IAW AMM 21-033-00-02
